# SDR SWIA202156976

- Difficulty date: March 7, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 14,086 hours, 8,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO DOOR CUTOUT, LOWER CENTER SEAL DEPRESSOR ON 4 NUTPLATE RIVET BUCKTAILS AND ON SEAL DEPRESSOR NEXT TO THE AFT MOST NUTPLATE OF THE LOWER CENTER SEAL DEPRESSOR.   (C-CHECK) RO 3/23/2021    REMOVED AND REPLACED FORWARD CARGO DOOR CUTOUT, LOWER CENTER SEAL DEPRESSOR REF EMB SRM 51-40-08
